By Topic

Markovian-Based Fault-Tolerant Control for Wheeled Mobile Manipulators

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Yu Kang ; Dept. of Auto, Univ. of Sci. & Technol. of China, Hefei, China ; Zhijun Li ; Yifan Dong ; Hongsheng Xi

In this brief, we develop a methodology via Markovian control theory to evaluate fault- tolerant wheeled mobile manipulators. The transition rate uncertainties are allowed within an uncertainty domain. Since the velocity signals are generally not available and indirectly obtained from the measured positions, we are concerned with the output feedback H control based on a high-gain observer for wheeled mobile manipulators. The objective is to design a mode-dependent dynamic output feedback controller for wheeled mobile manipulators which guarantees not only the robust stochastic stability but also a prescribed disturbance attenuation level for the resulting closed-loop system, irrespective of the transition rate uncertainties. A sufficient condition for the solvability of this problem is obtained and the expression of the desired controller is given in terms of a set of linear matrix inequalities.

Published in:

Control Systems Technology, IEEE Transactions on  (Volume:20 ,  Issue: 1 )